Items where Subject is "01 MATHEMATICAL SCIENCES > 0104 Statistics > 010406 Stochastic Analysis and Modelling"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: D | G | M | S
Number of items at this level: 9.

D

Darwen, Paul J. (2013) Two levels of Bayesian model averaging for optimal control of stochastic systems. International Journal of Systems Science, 44 (2). pp. 201-213.

G

Gurney, Georgina G., Melbourne-Thomas, Jessica, Geronimo, Rollan C., Aliño, Perry M., and Johnson, Craig R. (2013) Modelling coral reef futures to inform management: can reducing local-scale stressors conserve reefs under climate change? PLoS ONE, 8 (11). pp. 1-17.

M

Mannan, Haider R., and McNeil, John J. (2013) Computer programs to estimate overoptimism in measures of discrimination for predicting the risk of cardiovascular diseases. Journal of Evaluation in Clinical Practice, 19 (2). pp. 358-362.

Mannan, H., Ahmed, R., Sanagou, M., Ivori, S., and Wolfe, R. (2013) The methodology of human diseases risk prediction tools. International Journal of Statistics in Medical Research, 2 (3). pp. 239-248.

Mannan, Haider, and Stevenson, Chris (2010) SAS macros for point and interval estimation of area under the receiver operating characteristic curve for non-proportional and proportional hazards Weibull models. Journal of Evaluation in Clinical Practice, 16 (4). pp. 756-770.

MacNaughton, David (2008) Comparison of optimised composite control charts: improved statistical process control for the manufacturing industry. Masters (Research) thesis, James Cook University.

S

Sadeghi, Behnam, Madani, Nasser, and Carranza, Emmanuel John M. (2015) Combination of geostatistical simulation and fractal modeling for mineral resource classification. Journal of Geochemical Exploration, 149. pp. 59-73.

Sim, Nigel Graham Donald (2012) Distributed processing for statistical data mining. PhD thesis, James Cook University.

Su, Ninghu, Sander, G.C., Liu, Fawang, Anh, Vo, and Barry, D.A. (2005) Similarity solutions for solute transport in fractal porous media using a time- and scale-dependent dispersivity. Applied Mathematical Modelling, 29 (9). pp. 852-870.

This list was generated on Mon Apr 27 22:50:11 2015 EST.